Bulletin of the Belgian Mathematical Society - Simon Stevin

Finite groups determined by an inequality of the orders of their subgroups

Tom De Medts and Marius Tărnăuceanu

Full-text: Open access

Abstract

In this article we introduce and study two classes of finite groups for which the orders of their subgroups satisfy a certain inequality. These are closely connected to some well-known arithmetic classes of natural numbers.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 15, Number 4 (2008), 699-704.

Dates
First available in Project Euclid: 5 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1225893949

Mathematical Reviews number (MathSciNet)
MR2475493

Zentralblatt MATH identifier
1166.20017

Subjects
Primary: 20D60: Arithmetic and combinatorial problems 20D30: Series and lattices of subgroups
Secondary: 11A25: Arithmetic functions; related numbers; inversion formulas 11A99: None of the above, but in this section

Keywords
finite groups subgroup lattices number of subgroups deficient numbers perfect numbers

Citation

De Medts, Tom; Tărnăuceanu, Marius. Finite groups determined by an inequality of the orders of their subgroups. Bull. Belg. Math. Soc. Simon Stevin 15 (2008), no. 4, 699--704. https://projecteuclid.org/euclid.bbms/1225893949


Export citation